A Critical Note on a Result by Lemoine

  1. Lookup NU author(s)
  2. Emeritus Professor Isi Mitrani
Author(s)Mitrani I
Publication type Article
JournalManagement Science
Year1979
Volume25
Issue10
Pages1026-1027
ISSN (print)0025-1909
ISSN (electronic)1526-5501
Full text for this publication is not currently held within this repository. Alternative links are provided below where available.
In a recent paper [Lemoine, A. J. 1977. Networks of queues—a survey of equilibrium analysis. Management Sci. 24 (4) 464–481.], A. J. Lemoine has derived an expression for the Laplace transform of the residence time T of a customer in a feed-forward exponential network. That expression was used to obtain the first two moments of T and the results agreed with those obtained earlier by Reich for the special case of single-server queues in tandem.
PublisherINFORMS
URLhttp://dx.doi.org/10.1287/mnsc.25.10.1026
DOI10.1287/mnsc.25.10.1026
Actions    Link to this publication